# SDR 2008UALA02971

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 41,439 hours, 11,490 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HAS MIGRATED THRU THE RT INBOARD T/E FLAP.  ALSO HAVE DELAM ON BOTH SIDES OF CRACK.  COMPOSITE DELAMINATION.  ACP INTERIM REPAIR PER SRM 57-53-01, PERMANENT REPAIR ACCOMPLISHED PER EVA-71598.
